Metric Dimension of Bounded Tree-length Graphs. Belmonte, R., Fomin, F. V., Golovach, P. A., & Ramanujan, M. S. SIAM J. Discrete Math., 31(2):1217--1243, 2017.
Metric Dimension of Bounded Tree-length Graphs [link]Paper  doi  bibtex   
@article{BelmonteFGRamanujanJournal17,
  author    = {R{\'{e}}my Belmonte and
               Fedor V. Fomin and
               Petr A. Golovach and
               M. S. Ramanujan},
  title     = {Metric Dimension of Bounded Tree-length Graphs},
  journal   = {{SIAM} J. Discrete Math.},
  volume    = {31},
  number    = {2},
  pages     = {1217--1243},
  year      = {2017},
  url       = {https://doi.org/10.1137/16M1057383},
  doi       = {10.1137/16M1057383},
  timestamp = {Wed, 05 Jul 2017 14:44:19 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/siamdm/BelmonteFGR17},
  bibsource = {dblp computer science bibliography, http://dblp.org},
}

Downloads: 0